RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 18, Issue 2  


Uniform convergence of expansions into a multiple trigonometric Fourier series or a Fourier integral
I. L. Bloshanskii
153
Boundary properties of functions harmonic in a strip
V. I. Gorbaichuk, P. V. Zaderej
169
Divergence of interpolation processes on sets of the second category
Al. A. Privalov
179
Absolute convergence of Fourier series
Z. A. Chanturiya
185
Rearrangements of series in the Walsh system
F. Shipp
193
Identities of semigroup algebras of completely 0-simple semigroups
O. I. Domanov
203
Representation of unimodular matrices in the form $DOTU$ for $n=3$
Kh. N. Narzullaev
213
On a result of finite simple groups with simple subgroups
A. N. Fomin
223
Normal form of real differential equations
A. D. Bruno
227
Boundary values of generalized solutions of a homogeneous Sturm–Liouville equation in a space of vector functions
V. I. Gorbachuk
243
Newton's method and a surface with Jacobian zero
E. I. Lin'kov
253
Absolute stability of the solutions of linear differential equations with time lags in Banach space
V. E. Slyusarchuk
261
Formulas for functions of ordered operators
M. V. Karasev
267
Factor space of functions with a singularity
V.-B. K. Rogov
279
Topological transitivity of billiards in polygons
A. N. Zemlyakov, A. B. Katok
291
Maximal packing density of $n$-dimensional Euclidean space with equal balls
V. I. Levenshtein
301
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019